Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The Gromov width of complex Grassmannians

Yael Karshon and Susan Tolman

Algebraic & Geometric Topology 5 (2005) 911–922
Bibliography
1 , Holomorphic curves in symplectic geometry, Progress in Mathematics 117, Birkhäuser Verlag (1994) MR1274923
2 M F Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982) 1 MR642416
3 A Bertram, G Daskalopoulos, R Wentworth, Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians, J. Amer. Math. Soc. 9 (1996) 529 MR1320154
4 P Biran, Symplectic packing in dimension 4, Geom. Funct. Anal. 7 (1997) 420 MR1466333
5 P Biran, A stability property of symplectic packing, Invent. Math. 136 (1999) 123 MR1681101
6 P Biran, From symplectic packing to algebraic geometry and back, from: "European Congress of Mathematics, Vol II (Barcelona, 2000)", Progr. Math. 202, Birkhäuser (2001) 507 MR1909952
7 T Delzant, Hamiltoniens périodiques et images convexes de l'application moment, Bull. Soc. Math. France 116 (1988) 315 MR984900
8 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
9 V Guillemin, S Sternberg, Convexity properties of the moment mapping, Invent. Math. 67 (1982) 491 MR664117
10 Y Karshon, S Tolman, Centered complexity one Hamiltonian torus actions, Trans. Amer. Math. Soc. 353 (2001) 4831 MR1852084
11 B Kim, Quantum cohomology of partial flag manifolds and a residue formula for their intersection pairings, Internat. Math. Res. Notices (1995) 1 MR1317639
12 J L Koszul, Sur certains groupes de transformations de Lie, from: "Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953", Centre National de la Recherche Scientifique (1953) 137 MR0059919
13 F Lalonde, D McDuff, The geometry of symplectic energy, Ann. of Math. $(2)$ 141 (1995) 349 MR1324138
14 G Lu, Gromov–Witten invariants and pseudo symplectic capacities, Israel J. Math. 156 (2006) 1 MR2282367
15 D McDuff, Elliptic methods in symplectic geometry, Bull. Amer. Math. Soc. $($N.S.$)$ 23 (1990) 311 MR1039425
16 D McDuff, L Polterovich, Symplectic packings and algebraic geometry, Invent. Math. 115 (1994) 405 MR1262938
17 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
18 B Siebert, G Tian, On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator, Asian J. Math. 1 (1997) 679 MR1621570
19 L Traynor, Symplectic packing constructions, J. Differential Geom. 42 (1995) 411 MR1366550
20 A Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971) MR0286137